# SDR 07FDEA00064

- Difficulty date: January 10, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11
- Aircraft serial: 48597
- Aircraft time: 48,114 hours, 7,528 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00283
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RIGHT STA 1681 BETWEEN LONGERON 12 TO LONGERON 14 FRAME FOUND   DENT.  CABIN, RIGHT STA 1681 BETWEEN LONGERON 12 TO LONGERON 14 FRAME CARRIED OUT REPAIR AS PER SRM 53-30-00 VOLUME I FIGURE 1.  DUE TO CAT B REPAIR, INITIAL INSPECTION REQUIRED AT 14,500 CYCLE WITH REPETITIVE INSPECTIONS AT 9,500 CYCLES. REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
